Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 23, NWS Burlington, VT

July 18, 2016St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jul 18, 2016, 10:41 AM EDT for St. Lawrence County, New York. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2016, 10:41 AM EDT (14:41 UTC)
Expired
Jul 18, 2016, 11:45 AM EDT
In force
64 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 91 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 11:12 AM EDTHAIL 0.75Heuvelton, NY
Jul 18, 11:23 AM EDTTSTM WND DMGRensselaer Falls, NYTREES DOWN ON WIRES
Jul 18, 11:32 AM EDTTSTM WND DMGPotsdam, NYTREE DOWN ON MORGAN RD
Jul 18, 11:39 AM EDTTSTM WND DMGPotsdam, NYTREE DOWN ON US RT 11

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.7 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1403 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
1.8
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted.

407 
WUUS51 KBTV 181441
SVRBTV
NYC089-181545-
/O.NEW.KBTV.SV.W.0023.160718T1441Z-160718T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1041 AM EDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...

* UNTIL 1145 AM EDT

* AT 1040 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JACQUES
  CARTIER STATE PARK IN ONTARIO...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OGDENSBURG...CANTON...NORFOLK...MADRID...NORWOOD...COLTON...
  HEUVELTON...EDWARDSVILLE...MORLEY...LISBON...PIERREPONT...
  PARISHVILLE...DE PEYSTER...MORRISTOWN...RENSSELAER FALLS...WEST
  POTSDAM...WEST PARISHVILLE...WEST STOCKHOLM...HANNAWA FALLS AND
  NORTH HAMMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL, DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4448 7577 4451 7575 4453 7572 4460 7564
      4460 7563 4465 7556 4470 7550 4483 7488
      4457 7479 4445 7577 4447 7578
TIME...MOT...LOC 1440Z 256DEG 33KT 4456 7571 

HAIL...1.00IN
WIND...60MPH
 
$$

LOCONTO
3 follow-up statements
265 
WWUS51 KBTV 181516
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1116 AM EDT MON JUL 18 2016

NYC089-181545-
/O.CON.KBTV.SV.W.0023.000000T0000Z-160718T1545Z/
ST. LAWRENCE NY-
1116 AM EDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR CENTRAL ST. LAWRENCE COUNTY...

AT 1115 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MORLEY IN NEW YORK...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OGDENSBURG...CANTON...NORFOLK...MADRID...NORWOOD...HEUVELTON...
MORLEY...LISBON...PARISHVILLE...DE PEYSTER...RENSSELAER FALLS...WEST
POTSDAM...WEST PARISHVILLE...WEST STOCKHOLM...HANNAWA FALLS...NORTH
STOCKHOLM AND CONVERSE.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4448 7552 4470 7549 4483 7488 4458 7479
      4448 7549
TIME...MOT...LOC 1515Z 256DEG 33KT 4464 7526 

HAIL...1.00IN
WIND...60MPH
 
$$

LOCONTO
607 
WWUS51 KBTV 181532
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1132 AM EDT MON JUL 18 2016

NYC089-181545-
/O.CON.KBTV.SV.W.0023.000000T0000Z-160718T1545Z/
ST. LAWRENCE NY-
1132 AM EDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR CENTRAL ST. LAWRENCE COUNTY...

AT 1132 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CANTON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED A TREE DOWNED ON
         POWERLINE WIRES IN RENSSELAER FALLS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CANTON...NORFOLK...MADRID...NORWOOD...MORLEY...PARISHVILLE...WEST
POTSDAM...WEST PARISHVILLE...WEST STOCKHOLM...HANNAWA FALLS...NORTH
STOCKHOLM AND CONVERSE.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4451 7529 4474 7532 4478 7510 4483 7488
      4459 7479
TIME...MOT...LOC 1532Z 259DEG 29KT 4462 7516 

HAIL...1.00IN
WIND...60MPH
 
$$

LOCONTO
714 
WWUS51 KBTV 181542
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1142 AM EDT MON JUL 18 2016

NYC089-181552-
/O.EXP.KBTV.SV.W.0023.000000T0000Z-160718T1545Z/
ST. LAWRENCE NY-
1142 AM EDT MON JUL 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. LAWRENCE COUNTY
WILL EXPIRE AT 1145 AM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHERN NEW YORK.

LAT...LON 4451 7529 4474 7532 4478 7510 4483 7488
      4459 7479
TIME...MOT...LOC 1542Z 256DEG 33KT 4464 7505 

$$

LOCONTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 7:31 AM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jul 18, 7:31 AM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
731 AM EDT Mon Jul 18 2016

.SYNOPSIS...
Scattered showers and thunderstorms, some strong to severe will
develop across the area today into this evening before a cold
front brings cooler and drier weather to the region for Tuesday
into Wednesday. A return to warmer more humid weather is expected
from Thursday onward into next weekend with a renewed threat for
scattered showers and thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 731 AM EDT Monday...Minor updates to sky cover and pops
through late morning to account for current trends. Rest of
forecast remains on track for scattered convection, some strong to
locally severe this afternoon/early evening. Still quite a bit of
discrepancy among latest CAM output in regard to areal coverage of
convection this afternoon, but alas they've not picked up on
western NY convection this morning so confidence in their output
remains only modest at this point and thoughts on where the
greatest threat will actually be remains intact from earlier
thinking below. Have a great day.

Prior discussion from 345 AM EDT Monday...
Active weather still appears on track for today as an approaching
longwave trough and attendant cold front make headway into the
region. The combination of decent instability (to 1500-2000 j/kg),
deep layer shear, boundary layer moisture and broad height falls
aloft all support the idea of scattered to numerous showers and
storms, some strong to severe. The general unidirectional nature
of the wind fields aloft would suggest the potential for multi-
cluster development which will likely evolve into one or more
LEWP/linear segments as activity progresses east through the
afternoon hours. Strong to locally damaging winds look to be the
main threat with large hail a somewhat lesser concern given fairly
high freezing levels above 12 kft (SEE SPC SWODY1 outlook for
further discussion and current wind/hail progs). A review of
latest CAM output suggests two main threat areas: 1) A potential
line developing across central NY state into the upper Hudson
Valley and southern VT on the edge of deepest shear/instability
and within an area of steeper mid-level lapse rates, and 2)
another cluster of storms which should develop across the far
north or far southern Canada in area of greatest instability,
upper diffluence and height falls. Given these consistent trends
in the model output, there could be an area across the Adirondacks
into central VT that could be spared/missed by this activity. Time
will tell but those with outdoor/recreational interests this
afternoon should keep abreast of the latest weather and be
prepared to seek shelter should threatening weather approach.
Highs today should top out in the lower to mid 80s with a few
upper 80s possible central/south under partial sunshine.

As we progress into this evening the southern convective line should
be clearing south and east of the region while secondary
cluster/line of storms should be ongoing across the north as frontal
boundary approaches from southern Canada. With loss of heating the
larger severe threat should wane after 900 to 1000 pm or so, but per
blended CAM output have continued threat of scattered showers/storms
through midnight to 200 am or so across the north. As frontal
boundary swings through the area later in the evening winds will
shift to west/northwesterly and begin a large-scale drying trend.
Low temperatures generally in the 50s to around 60 by daybreak
Tuesday.

&&

.SHORT TERM /TUESDAY THROUGH WED/...
As of 345 AM EDT Monday...Cold front and upper trough depart
region with surface high building into area with a comfortably
cooler/drier airmass for tue and wed. Highs will be only in lower
70s tues with just a few degs below seasonable normals for
wednesday. Dewpoints will be in the 40s with tue ngt lows in the
40s/50s across the region.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 345 AM EDT Monday...The lifting of the trough that passes
across the region mon night allows rising heights for the
remainder of the week as the central CONUS heat ridge dominates
through the period.

Our forecast area never gets into the heart of the heat ridge yet
rising heights and southwest return flow will allow temperatures to
rise 5 to 10 degrees above normal through the period with increasing
humidity late week into the weekend.

There will likely be several disturbances along the northern
periperhy of the heat ridge that will bring us multiple chances of
showers and thunderstorms...the question is just timing in a fast
zonal flow.

The first chance is looking like thu ngt/fri as a shortwave in the
WNW flow around the heat ridge moves across the area. timing appears
to be more thu ngt-fri thus missing peak heating on thu yet some
steep mid-level lapse rates with an elevated mixed layer advecting
into the region thus a chance of thunder late thu in the north with
continued threat thu ngt-fri and possibly linger into fri ngt.

I've left a chance of showers/thunderstorms for sat but pops have
lowered and think this may be the dry day of the weekend with some
shortwave ridging on the heels of the departing shortwave.

However...a surface warm front with a return of humidity may bring
us another chance of showers/storms sat ngt with another cold front
and northern shortwave on sunday and more thunderstorms.

&&

.AVIATION /12Z Monday THROUGH Friday/...
Through 12z Tuesday...VFR through much of the period though with
caveats as cold front and potential strong storms affect the
region this afternoon. Cigs generally sct/bkn from 040-080 agl
range with some mainly sky conds through 15z. Scattered to
numerous showers/storms are expected to develop across eastern NY
by 16Z then progress quickly east and south through VT in the
17-21Z time frame. Brief MVFR cigs and IFR visibilities likely
with stronger convective cores. Potential for strong/locally
severe storms with large hail, strong/gusty winds and severe
turbulence. For more info see latest SWODY1 from NWS Storm
Prediction Center. Winds trending south to southwesterly and
gusty to 20 kts by late morning/afternoon before veering to
west/northwesterly and abating after 23Z into the overnight hours.

Outlook 12z Tuesday through Friday...

12Z Tue - Thu: VFR under high pressure. Overnight IFR fog
possible each night, especially at KSLK and KMPV.

00Z Fri onward...VFR, though with potential for showers/storms
and brief ifr/mvfr possible.

&&

.MARINE...
As of 345 AM EDT Monday...Those planning to boat on Lake
Champlain (or even the other smaller lakes for that matter) will
need to pay close attention to the weather throughout the day and
be prepared to return to safe harbor in the matter of just a few
minutes. Thunderstorms, some strong to perhaps locally severe,
will develop by the afternoon hours. These storms will easily be
able to produce strong wind gusts in excess of 35 knots, short-
lived higher waves, frequent lightning and perhaps large hail. A
Lake Thunderstorm Advisory is in effect for this afternoon due to
this threat. In addition, south to southwesterly winds will be
rather gusty today, frequently reaching to near 20 knots.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...JMG
NEAR TERM...JMG
SHORT TERM...SLW
LONG TERM...SLW
AVIATION...JMG
MARINE...JMG/Nash
Hazardous weather outlook, Jul 18, 3:00 AM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
300 AM EDT MON JUL 18 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-190700-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
300 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS THE REGION THIS AFTERNOON INTO EARLY THIS EVENING WITH THE
PRIMARY THREAT OCCURRING BETWEEN 1 PM AND 9 PM. SOME OF THE
STORMS WILL BECOME STRONG TO LOCALLY SEVERE WITH DAMAGING WINDS
BEING THE PRIMARY THREAT. WHILE LESS LIKELY, LARGE HAIL IN EXCESS
OF 1 INCH IN DIAMETER WILL ALSO BE POSSIBLE IN THE MOST SEVERE
STORMS. TORRENTIAL DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTING
ARE ALSO TO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JMG

In the hours before

Special weather statement, Jul 18, 9:24 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
924 AM EDT MON JUL 18 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-181600-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
924 AM EDT MON JUL 18 2016

...STRONG TO SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON INTO
EARLY EVENING FOR THE NORTH COUNTRY...

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
EARLY THIS AFTERNOON ACROSS THE NORTH COUNTRY AS A COLD FRONT
MOVES ACROSS THE REGION.

LOOK FOR STORMS TO START AS EARLY AS NOON ACROSS CENTRAL AND
SOUTHERN VERMONT AND ESSEX COUNTY NEW YORK. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN VERMONT AND
NORTHERN NEW YORK BETWEEN 3 AND 6 PM. IN BOTH SITUATIONS...STORMS
ARE EXPECTED TO BECOME STRONG TO SEVERE QUICKLY.

THE PRIMARY THUNDERSTORM HAZARD IS STRONG TO DAMAGING WINDS
CAPABLE OF BRINGING DOWN TREES AND POWERLINES. LARGE HAIL IS A
SECONDARY HAZARD. HIGH RAINFALL RATES IN THUNDERSTORMS MAY BE
CAPABLE OF ISOLATED FLASH FLOODING IF STORMS CAN MOVE OVER THE
SAME LOCATION. REMEMBER THAT ALL THUNDERSTORMS ARE CAPABLE OF
FREQUENT, DEADLY CLOUD-TO-GROUND LIGHTNING.

PEOPLE SHOULD PAY CLOSE ATTENTION TO THE LATEST WEATHER FORECAST
TODAY THROUGH OUR WEBSITE, YOUR LOCAL MEDIA OUTLETS AND NOAA
WEATHER RADIO. BE PREPARED TO TAKE THE NECESSARY ACTION IF
THREATENING WEATHER APPROACHES. THOSE WITH OUTDOOR ACTIVITIES
INCLUDING BOATERS, CAMPERS AND HIKERS SHOULD BE ESPECIALLY AWARE
AND BE PREPARED TO SEEK SAFE SHELTER OR SAFE HARBOR.

LOCONTO

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:54 AM EDTSpecial Weather StatementBTVFranklin66 min
Jul 18, 12:16 PM EDTSevere Thunderstorm WarningBTVClinton, Franklin59 min
Jul 18, 1:00 PM EDTSevere Thunderstorm WarningBTVClinton, Essex60 min
Jul 18, 1:22 PM EDTSpecial Weather StatementBTVFranklin, St. Lawrence53 min
Jul 18, 2:20 PM EDTSpecial Weather StatementBTVFranklin55 min
Jul 18, 2:26 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin64 min
Jul 18, 3:20 PM EDTSpecial Weather StatementBTVSt. Lawrence55 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.